# SDR DL73S041071

- Difficulty date: November 30, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N331DL
- Make and model: Boeing 737232
- Aircraft serial: 23103
- Aircraft time: 50,857 hours, 40,151 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655298862
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1 INCH CRACK WAS FOUND IN THE BONDED SKIN ASSY AND UNDERLYING BEAR STRAP AT THE UPPER AFT CORNER OF THE L2 DOOR CUTOUT.  THE CRACK WAS REMOVED WITH A CUTOUT AND REPAIRED WITH 3 EXTERNAL ALUMINUM REPAIR DOUBLERS PER B737 SRM AND ER/A 095399-14, REV A.
